# SDR AALA971883

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 59515841
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 0366 - EN ROUTE ORD/LGA DURING CRUISE, PASSENGER SEATED AT 12A REPORTED POPPING SOUND AND OUTER WINDOW PANEL WAS NOTED TO HAVE VERTICAL CRACK EXTENDING UP FROM LOWER AFT CORNER OF WINDOW.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED WINDOW PANEL ASSEMBLY BY PASSENGER SEAT 12A.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
